# SDR H44R2019061000009

- Difficulty date: June 1, 2019
- Submitted: June 10, 2019
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N408GG
- Make and model: Bell 407
- Aircraft serial: 64558
- Aircraft time: 1,611 hours, 4,318 cycles
- Engine: Allsn 250C47B
- Engine time: 1,468 hours, 1,480 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 6049501
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 1,576 hours
- Component: Landing Gear
- Component part number: 6049501
- Stage of operation: IN
- How discovered: C
- Nature of condition: S, P, Z
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING ACCOMPLISHMENT OF THE APICAL LIGHTWEIGHT EMERGENCY FLOAT KIT (STC# SR01450LA) 3 YEAR INSPECTION THE SYSTEM IS ACTUATED AND THE EMERGENCY FLOATS ARE DEPLOYED. IT REQUIRED 3 ATTEMPTS TO ACTUATE THE SYSTEM. WE WERE UNABLE TO DETERMINE IF IT WAS A RIGGING ISSUE OR A LACK OF PHYSICAL TRAVEL OF THE CABLE AND HANDLE ASSEMBLY. THE FLOATS DID ULTIMATELY DEPLOY.
